# SDR 29GA2023100600001

- Difficulty date: October 2, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N708SV
- Make and model: Aerosp ATR72
- Aircraft serial: 1092
- Aircraft time: 11,734 hours, 16,028 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: S53171101212
- Condition: Damaged
- Location: Zone 200
- Part time: 11,734 hours, 16,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE COCKPIT LH WINDOW FRAME LATERAL POST DAMAGED/ELONGATED RETAINER ATTACHMENT HOLES SHANK AND TOOL MARK. CORRECTIVE ACTION DAMAGED HOLES SHANK (QTY3) AND UPPER SURFACE TOOL MARK BLENDED-OUT AND INSPECTED, PERFORMED DVI, PLUS DYE PENETRANT PLUS EDDY CURRENT INSPECTION AT EACH HOLE TO CONFIRM ABSENCE OF SCRATCH, CRACK OR ANY OTHER DISCREPANCY, FOLLOWING ATR INSTRUCTION REF. ES_00224792_01 ISSUE A.
